# SDR GUUA09300601

- Difficulty date: September 30, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Aircraft time: 34,585 hours, 36,075 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 12038594001
- Part serial: 120231
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WITH THE LANDING GEAR SELECTOR DOWN THE NOSE -B- LOOP LIGHT REMAINED RED AND -A- LOOP STAYS GREEN CYCLED LANDING GEAR NOSE -A- AND -B- BOTH GREEN.  REPLACED LANDING GEAR CONTROL OPERATIONAL CHECK GOOD.
